# SDR UPS96220548

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5751 · Ailerons
- Part: Hinge Fttng
- Part number: 6521773501
- Condition: Corroded
- Location: Lt Inbd Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, L/W I/B AILERON TAB HAS ALL THREE HINGE FITTINGS CORRODED ON THE AILERON SIDE.  REMOVED CORRODED HINGE FITTINGS, INSTALLED NEW HINGE FITTINGS IAW SRM 51-30-2, MM 27-10-11.
